# SDR SWAA2021080490838

- Difficulty date: July 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER ON FWD SIDE OF L/H BS663 VAPOR BARRIER AT LBL25 WL146 ; / [01] REMOVED DOUBLER ON FWD SIDE OF VAPOR BARRIER BS 663 LBL6-31 IAW SRM 51-40-02-0G-0.; [02] INSTALLED 100% TEMPORARY FASTENERS ON AFT SIDE OF DOUBLER REPAIR AREA (VERTICAL STIFFENERS BS 663 LBL6;25-31)BEFORE SQUEEZE OUT TIME EXPIRED APPLIED BMS5-95 C-20 JUL-05-2021 UTC 14:00 HRS EXPIRATION TIME JUL-06-2021 UTC 10:HRS. IAW SOPM 20-50-19.; [03] VERIFIED INSTALLED 100% TEMPORARY FASTENERS ON AFT SIDE OF DOUBLER REPAIR AREA (VERTICAL STIFFENERS BS 663 LBL6;25-31)BEFORE SQUEEZE OUT TIME EXPIRED APPLIED BMS5-95 C-20 JUL-05-2021 UTC 14:00 HRS EXPIRATION TIME JUL-06-2021 UTC 10:HRS. IAW SOPM 20-50-19.; [04] COMFORMED NEW DOUBLER AND VERIFIED HEAT TREATMENT FABRICATION MAT. USED 2024 T42 CLAD 0.040' LOT#1391616-1 R.O 829384-SWA; LOCATED;DRILLED APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW .BAC 5602;DWG 111A1511;111A1000;11A1001 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [05] INSTALLED NEW DOUBLER AT VAPOR BARRIER BS663 LBL6-31 IAW DWG 111A1511;111A1000;11A1001 AND SRM 51-40-02-0G-0.; [06] VERIFIED FABRICATION; LOCATE-AND-DRILL AND CHEM CONVERSION COATING AND PRIMER; VERIFIED INSTALLATION OF NEW DOUBLER AT VAPOR BARRIER BS663 LBL6-31 IAW DWG 111A1511;111A1000;11A1001 AND SRM 51-40-02-0G-0; [07] VERIFIED ALL WORK COMPLETED THIS TASK
